# SDR COMA0260384

- Difficulty date: June 21, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 6,836 hours, 7,052 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 601R751461
- Part serial: 0917
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,836 hours, 7,056 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5004 - NLG DID NOT RETRACT.REPLACED THE NLG SELECTOR VALVE.
